advertisement
Question
Posted by: IRENE | 2010/12/13

3 MONTHS INJECTION AND SPOTTING

I''VE BEEN USING THE 3 MONTHS INJECTION FOR YEARS NOW AND I NEVER HAVE MY PERIODS WHEN USING IT.I HAVE MUCOUS AND A BIT OF BLOOD.i FIND IT STRANGE,ALSO A BIT OF ABDOMINAL DISCOMFORT.COULD I BE PREGNANT?WHAT IS WRONG.THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the blood and mucous is new, you should see a gynaecologist. It may be a problem with the womb or cervix and nothing to do with the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/15

If the blood and mucous is new, you should see a gynaecologist. It may be a problem with the womb or cervix and nothing to do with the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement